Stomach Feels Uncomfortable And Weak Legs With A History Of Stomach Acid?

Illustration of Stomach Feels Uncomfortable And Weak Legs With A History Of Stomach Acid?
Illustration: Stomach Feels Uncomfortable And Weak Legs With A History Of Stomach Acid? Bing

? I’m Joseph, age 23 from Sukabumi. I’ve had Aslam (Gerd) for 3 years. But yesterday my stomach relapsed, the pain is asking for forgiveness on the left side of my stomach, I went to the hospital and I was given ranitidn (injection) medicine, and then I was prescribed medicine, Nuclar ( Sucralfate), Lokev (omeprazole), Spasminal and Alphamol. The medicine is now only 3 times to drink again, but why is my stomach now not feeling very good. He was so weak he asked for forgiveness, until his feet were very weak. is it a drug effect or what? Please explain..rnrnThank you

1 Answer:

Hi Bang,


Thank you for asking HealthReplies.com.

GERD (gastroesophageal reflux disease) symptoms can vary from mild to severe. In mild conditions, this complaint can appear as discomfort that appears, especially in the chest or throat. This discomfort can be in the form of a lump, phlegm, heat, stinging, tightness, and so on. However, in severe conditions, sufferers can also feel sensations such as choking, heart palpitations, difficulty sleeping, weakness, and unable to carry out activities as they should.


The cause of GERD is incompetence in the ring of smooth muscle (sphincter) that should line the lower esophagus with the stomach. This incompetence makes the ring fail to close completely after the bolus of food enters the stomach. As a result, stomach acid can back up into the esophagus and cause irritation.


The discomfort in your stomach that you are experiencing could be part of the side effect of the treatment for GERD that you are currently taking. However, the treatment that doctors give very rarely causes side effects in the form of weakness. It is also possible that the complaints you are currently experiencing are part of the course of your illness, or it could be the impact of inadequate nutritional intake, for example if you do not eat enough due to decreased appetite when GERD symptoms appear.


To be sure, you should check yourself back with a specialist in internal medicine for further evaluation and treatment.


In the meantime, you should multiply first to rest so that weakness is reduced. Compress the stomach that feels uncomfortable using warm water while lying down and elevate the legs so that the pressure in the abdominal cavity is reduced. Reduce consumption of foods that are too spicy, oily, caffeine, and contain a lot of gas. Make sure you eat regularly, small but frequent portions, and avoid eating too close to bedtime. Exercise regularly, maintain an ideal body weight, avoid stress, and stay away from cigarettes and alcohol.


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Body Heat And Cold Accompanied By Anxiety And Tingling Feet?

Body Heat And Cold Accompanied By Anxiety And Tingling Feet?

(1 year ago)

Hello, I want to ask, why do I feel like I’m anxious because my body is hot and cold and my legs are tingling, even though I’m not sick...

Yellowish Discharge Accompanied By Itching?

Yellowish Discharge Accompanied By Itching?

(11 months ago)

Hi, I’m a 20 year old woman. I want to ask my vagina very itchy at first and the discharge continues. I have been to the doctor twice and they say they have a yeast infection...

The Cause Of Breathing Is Very Heavy?

The Cause Of Breathing Is Very Heavy?

(1 year ago)

Good morning. I am 23 years old . I want to ask . I have 2 days of breathing so heavy sometimes every night the body feels cold. I guess what disease it is. thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *